# SDR REXA2016032900445

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 18,835 hours, 12,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FURTHER MOST AFT EXTERIOR EE LIGHTS ON FUSELAGE NOT WORKING, LT & RT.  RE-LAMPED LT & RT AFT EXTERIOR FUSELAGE EE LIGHTS.  OPERATIONS CHECKED GOOD.
